Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Preservation of uniform asymptotic stability under perturbations
HTML articles powered by AMS MathViewer

by R. K. Miller PDF
Proc. Amer. Math. Soc. 51 (1975), 155-158 Request permission


Suppose the trivial solution of the interval initial value problem for a linear, convolution, Volterra integrodifferential equation is uniformly asymptotically stable. If the kernel in this equation is integrable, then it is shown that this stability is preserved under perturbations which are nonantisipative and of order two or more.
  • J. M. Bownds and J. M. Cushing, On preserving stability of Volterra integral equations under a general class of perturbations, Math. Systems Theory 9 (1975), no.ย 2, 117โ€“131. MR 383025, DOI 10.1007/BF01704015
  • S. I. Grossman and R. K. Miller, Nonlinear Volterra integrodifferential systems with $L^{1}$-kernels, J. Differential Equations 13 (1973), 551โ€“566. MR 348417, DOI 10.1016/0022-0396(73)90011-9
  • R. K. Miller, Asymptotic stability properties of linear Volterra integrodifferential equations, J. Differential Equations 10 (1971), 485โ€“506. MR 290058, DOI 10.1016/0022-0396(71)90008-8
  • โ€”, Asymptotic stability and perturbations for linear integrodifferential systems, Delay and Functional Differential Equations and Their Applications, Academic Press, New York, 1972, pp. 257-268.
  • R. K. Miller, Linear Volterra integrodifferential equations as semigroups, Funkcial. Ekvac. 17 (1974), 39โ€“55. MR 350511
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45M10
  • Retrieve articles in all journals with MSC: 45M10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 155-158
  • MSC: Primary 45M10
  • DOI:
  • MathSciNet review: 0372563